# SDR CALA2025120411780

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Boeing 737-8
- Aircraft serial: 67606
- Aircraft time: 6,411 hours, 2,185 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transfer Tube
- Condition: Unsecure
- Location: Nr 1 Hyd Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT CREW REPORTS HYD SYS A LOW & DROPPING WITH ENG NR 1 PUMP LOW PRESSURE. FOUND TRANSFER TUBE PLUG BACKED OUT ON NR 1 EDP DUE TO UNSECURED SAFETY WIRE. TORQUED TRANSFER TUBE PLUG IAW CMM 849589 29-10-61.  PERFORMED IDLE RUN, LEAK CKD GOOD.  PACKING WAS FOUND DAMAGED AS WELL.  R & R PACKING OF E1 EDP TRANSFER PLUG UNDER CMM 849589 29-10-61.
